# SDR REXA2016110802205

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,940 hours, 18,730 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: TJ0061
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE TOILET INDICATION,  PULLED BREAKERS IAW THE QRH, AND DIVERTED.   NO EVIDENCE OF SMOKE OR FIRE IN THE LAVATORY.    R & R AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.
